# SDR JJBA20240304023

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO DOOR SURROUND STRUCTURE FWD L-SHAPE AT FR65 FOUND CORRODED. RF1, CARGO DOOR SURROUND STRUCTURE FWD L-SHAPE AT FR65 FOUND CORROSION OUT OF LIMITS. REMOVED SPLICE AND LOWER SEGMENT OF FR65 FOR REPAIR. REPAIR COMPLETED
